MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill barrel cracked.The following information was provided by the initial reporter: verbatim: one of our intermountain facilities is reporting an issue/concern with an item that it is purchased from your company.Situation: issue: plastipak 3ml syringe barrel cracked, blood leaking during blood draw.Background: event date: 7/15/2024.Ih #: 93021798 mfg #: 305060 description: syringe 3ml 18gax1.5 blunt fill l/l tip.Sample available: no sample or photos are available for this event.Lot #: 4031508 assessment: credit requested no was there injury? no name of facility : main contact name and phone number: self.Frontline caregivers contact information (if applicable): na account # po purchased on: (b)(4).Recommendation/request: there is no sample or photo available for this event, reporting purpose only.
 
Additional Manufacturer Narrative
E.1.Address was not located and (b)(6) was used.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19959643
Report Number1213809-2024-00522
Device Sequence Number12528819
Product Code FMF
UDI-Device Identifier30382903050605
UDI-Public(01)30382903050605
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305060
Device Lot Number4031508
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown